# SDR 96FDEA00016

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7,000 FT, RECEIVED ECAM AND FIRE HANDLE FIRE WARNING.  WHEN THROTTLE MOVED TO IDLE ALL WARNINGS EXTINGUISHED, TESTED FIRE WARNING SYSTEM AND RETURNED TO EWR, ENG AT IDLE.  OPENED UP NR 2 ENG AND FOUND HP RECOUP DUCT BLOWN, (P/N 9345M89-G01) REF IPC 75-00-00 FIG 31 ITEM 150.  PERFORMED FIRE WARNING TEST ALL INDICATIONS NORMAL.  INSTALLED SERVICEABLE HP RECOUP AIR DUCT IAW MM 72-00-02.  PERFORMED HIGH POWER RUN AS PER JRH, ALL PARAMETERS NORMAL AND A/C OK FOR SERVICE.
